# SDR RAIA990617

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: 3037191
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STL - FLT 7011 - NR 1 ENGINE EXCEEDED TAKEOFF ITT LIMITATIONS.  MAINTENANCE REPLACED T-6 CABLE ON NR 1 ENGINE.  DOWNLOADED FDAU AND DETERMINED THE NR 1 ENGINE WAS NOT OVERTEMPED.  (X)
